# SDR ABXA010100

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,416 hours, 53,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 49125151
- Condition: Cracked
- Location: Fuselage
- Part time: 53,416 hours, 53,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END CAP AT FUSELAGE STATION 996, LONGERON 29L WAS CRACKED.  MAINTENANCE INSPECTED AND REPLACED THE LONGERON END CAP IAW DC-9 SRM.
